# SDR REXA2019013000146

- Difficulty date: January 30, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N605LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15160
- Aircraft time: 26,206 hours, 17,161 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 543783
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER SPLICE 26L AND 26R IN STA FS= 329 TO FS= 339 AT MAIN AVIONICS COMPARTMENT. CORROSION LEVEL 2. CORROSION ON STRINGER SPLICE WAS REMOVED PER SRM 51-21-06-001-001-A01 PAR 5D, REWORKED AREAS ON STRINGER SPLICE, MEASURE AND MAXIMUM DEPTH REMOVED IS 0.030" THEREFORE IT'S OUT OF LIMITS PER SRM 53-00-00-101-001-A01. STRINGER SPLICE REPLACED PER SRM 51-42-06-001-001-A01 AND 51-42-20-001-001-A01.
